Open Access
2015 On weak external $Q$-hyperconvexity
Olivier Olela Otafudu
Ann. Funct. Anal. 6(3): 96-109 (2015). DOI: 10.15352/afa/06-3-9


We study a concept of weak external hyperconvexity in quasi-metric setting. In this article, we generalize further well-known results about weak external hyperconvexity from metric to quasi-metric point of view. In particular, we show the necessary condition of a subset of $q$-hyperconvex $T_0$-quasi-metric space to be weakly externally $q$-hypeconvex.


Download Citation

Olivier Olela Otafudu. "On weak external $Q$-hyperconvexity." Ann. Funct. Anal. 6 (3) 96 - 109, 2015.


Published: 2015
First available in Project Euclid: 17 April 2015

zbMATH: 1329.54030
MathSciNet: MR3336908
Digital Object Identifier: 10.15352/afa/06-3-9

Primary: 47H09
Secondary: 54C15 , 54E35 , 54E55

Keywords: $q$-hyperconvexity , Nonexpansive mapping , proximinal nonexpansive retraction

Rights: Copyright © 2015 Tusi Mathematical Research Group

Vol.6 • No. 3 • 2015
Back to Top